How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MN Psychiatrist Your Own Question
MN Psychiatrist
MN Psychiatrist, Psychiatrist
Category: Mental Health
Satisfied Customers: 792
Experience:  Physician for 17 years, adult psychiatrist for 13 years working with a wide variety of patients.
45841547
Type Your Mental Health Question Here...
MN Psychiatrist is online now
A new question is answered every 9 seconds

Are there any psychiatrists i can ask a question too. tryed

Customer Question

hi are there any psychiatrists i can ask a question too. tryed twice before but had to be opened to other doctors
Submitted: 5 years ago.
Category: Mental Health
Expert:  MN Psychiatrist replied 5 years ago.
Hello, I am a psychiatrist.
What question can I answer for you?
Customer: replied 5 years ago.
hi i have been taking to doc chip recently . im on 40mg parnate .i have bi polar 11 or spectrum disorder. tried other meds but didnt work at all . 2 weeks ago i increased from 30 to 40mg . suffering badly at the mommet with depression and low energy and mixed mood and anxiety . on 30 i had a small amt of anti deprssant effect after 8 wks on it . would you have any idea when ill get the anti d effect back , struggling in work and in new appt . thanks doc . peter
Customer: replied 5 years ago.
Relist: Other.
answer did not come in 15 mins
Expert:  MN Psychiatrist replied 5 years ago.
Nobody can say if you will get the better energy level back, or not. If you felt like it was helping on the 30mg dose, though, it is surprising that you are not feeling at least some of that on the 40mg daily dose. That is why it is hard to say if it will end up working for you or not. It is also possible that the 30mg dose would be better for you.
Customer: replied 5 years ago.
i did feel better on the 30 for the first 4 weeks but it was very hard . i had a bit of time of work which is physical and and through balance of time off and light work i did ok. some situations changed and i went down hill for a few weeks but around week 6 to 7 i seemed to stablise out a bit but not a great continous anti d effect . unfortuantly work got more physical and i over did it and relapsed. left it for 2 weeks but couldnt get going again so increased . just need this to work as i am so exhaused and sick of this for 2 years now
Expert:  MN Psychiatrist replied 5 years ago.
Are you taking any other medications at all? If so, what are they, and what are their doses?
Customer: replied 5 years ago.
no , just the parnate at the moment, did try cymbalta and epilium chrono for a year but it was a disaster. before that it was just cymbalta always got better at 4 week stage but again it would just collapse and not be well again for another 4 weeks
Expert:  MN Psychiatrist replied 5 years ago.
I see. Has you psychiatrist looked at augmenting the Parnate with something else, such as lithium, lamotrigine, or thyroid hormone? Those are options that can be taken with Parnate.
MN Psychiatrist and other Mental Health Specialists are ready to help you
Customer: replied 5 years ago.
hi doc , my psychiatrist ha s not suggested augmentation yet , altough i know that will be the next step . i am starting to get an anti d effect now but it is not stable ill give it another few weeks give it a good chance to work to optimum level.definitly causes of mood stabilizers after my experience on epilium chrono. . prefer some thing that can stabilze me slowly with out causing huge swings in mood to get there as epilium cause along with awful depression